I took Lyrica a year ago. A few weeks after I started, my joint pain got much worse, I had back pain that I’d never had before, and my hands got so tingly and numb that I couldn’t do simple things like comb my hair and hang on to the comb. It’s been about 9 or 10 months since I’ve stopped taking it, and I still have the bad joint pain and numbness and tingling in my hands. I am wondering if this will ever go away or if there is anything I can do to help it? Or is this permanent?
Does Lyrica cause tingling/numbness in hands?
Question posted by Hayley43 on 2 March 2022
Last updated on 2 March 2022 by homeweasel10
For me - yes, but not annoyingly so. :)
- Lyrica uses and safety info
- Lyrica prescribing info & package insert (for Health Professionals)
- Side effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.